# SDR RRXA96124

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- System (JASC): 2420 · AC Generation System
- Part: Generation Syst
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 2 GENERATOR LOCKED OUT.  BUS RESET, VOLTS AND FREQS NORMAL, GEN RELAY OPEN, LT EMERGENCY BUS POWER FAILURE LIGHT ILLUM AND LOST ASSOCIATED BUS.  996CF DIVERTED TO KORD.  *S/D*  MAINTENANCE TRANSFERED THE NR 2 GEN TO THE DMI LIST.  NR 2 BUS OPERATED NORMALLY THROUGH THE AC TIE SYSTEM.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE NR 2 GENERATOR SYSTEM AND FOUND NO DEFECTS.  THE DMI WAS CLEARED ON 10/18/96.  THIS CLOSES SDR RRXA96124.
